# SDR SWAA2023031302331

- Difficulty date: February 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS767 LBL17 AND WL156 AT AFT CARGO COMPARTMENT 2023-113063<[01] TOOL USED: DIGITAL CALIPER; P/N: 500-193-30; S/N:0000293; DUE DATE:12-OCT-23.;[02] PERFORMED PERMANENT REPAIR CARGO TRACK LOCATED BS747 TO BS 787 LBL17 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3.;[03] CORRECTED STEP 2.PERFORMED PERMANENT REPAIR CARGO TRACK LOCATED BS747 TO BS 787 LBL17 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] PERFORMED PERMANENT REPAIR CARGO TRACK LOCATED BS747 TO BS 787 LBL17 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3. SEE INDIVIDUAL SIGN-OFF BELOW.
